# SDR 96UAL900919

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  *S/D*  BATTERIES DISCHARGED.  REPLACED BATTERIES.
